# SDR C2XA03TY079

- Difficulty date: May 30, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 7,438 hours, 5,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522226003
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 2C INSPECTION THE LAV FLOOR SUPPORT GUSSETS IN ZONE 261DF AND 262CF WERE CORRODED.  MAINT INSPECTED AREA, REMOVED AND REPLACED RIVETS ON LT AND RT GUSSETS AS NEEDED.  REMOVED AND REPLACED THE CENTER GUSSET, PRIMED AND PAINTED IAW SRM 135/145 51-40-02, EC 2003-145/1150 AND CPM51-21-04-05-06.  ALL WORK WAS ACCOMPLISHED AND WILL BE REL.  UPON COMPLETION OF ALL WORK.
